# SDR ASOA201000455

- Difficulty date: March 29, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,851 hours, 17,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 EXTERIOR EMERGENCY LIGHT IS INOP.  RELAMPED NR 6 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21, OP'S CHECK GOOD ITEM: 1, 03-29-2010  RELAMPED NR 6 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21, OP'S CHECK GOOD.
